# SDR PIDA06094

- Difficulty date: August 31, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,923 hours, 27,832 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP PANEL BLANKED OUT THREE TIMES IN FLT WOULD NOT ACCEPT VNAV OR LNAV INPUTS.  PERFORMED RECONNECT OF MCP C/P & FCC, RERACKED A/T COMPUTER AND ACCY UNIT AND PERFORMED OPS CHECK IAW 22-10-00.
